MathSciNet Relay Station
MathSciNet bibliographic data
MR555265 (81d:14021) 14J15 (32G20)
Chakiris, Kenneth N. Counterexamples to global Torelli for certain simply connected surfaces. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 2, 297–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement